MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK SUTURE ANCHOR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 05-feb-2026, an arthrex subsidiary employee reported via email that an ar-3600 fibertak suture 1.6 mm anchor pulled out while checking fixation.The procedure was completed using another ar-3600 fibertak suture 1.6 mm anchor.No significant surgical delay was reported, and nothing remained in the patient.No additional anesthesia was administered.No adverse patient effects were reported during or following the procedure related to this issue.The issue was discovered during a procedure on (b)(6) 2026.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper bone preparation and/or improper surgical technique associated with the device.Refer to dfu-0054-eo bio-fastak, fastak¿, suturetak® and fibertak® suture anchors revision 8 section g.Precautions.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
FIBERTAK SUTURE ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24416545
Report Number1220246-2026-00871
Device Sequence Number10569827
Product Code MBI
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK SUTURE ANCHOR
Device Catalogue NumberAR-3600
Device Lot Number15499689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown